Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 313, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 28, 2013, 4:16 PM CDT for Grenada County, Mississippi. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2013, 4:16 PM CDT (21:16 UTC)
- Expired
- Jun 28, 2013, 4:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Grenada County, MS
The radar
The Columbus AFB radar (KGWX), 115 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4171 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.3
The text
As transmitted, in the capitals the NWS used until 2016.
968
WUUS54 KJAN 282116
SVRJAN
MSC043-282145-
/O.NEW.KJAN.SV.W.0313.130628T2116Z-130628T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
416 PM CDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI...
* UNTIL 445 PM CDT
* AT 417 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GORE SPRINGS MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MISTERTON BY 430 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3378 8951 3377 8950 3376 8950 3368 8951
3368 8961 3385 8974 3387 8970 3387 8951
TIME...MOT...LOC 2117Z 315DEG 20KT 3382 8959
$$
191 follow-up statement
657
WWUS54 KJAN 282143
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
443 PM CDT FRI JUN 28 2013
MSC043-282152-
/O.EXP.KJAN.SV.W.0313.000000T0000Z-130628T2145Z/
GRENADA MS-
443 PM CDT FRI JUN 28 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRENADA COUNTY WILL
BE ALLOWED TO EXPIRE AT 445 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS AND THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3378 8951 3377 8950 3376 8950 3368 8951
3368 8961 3385 8974 3387 8970 3387 8951
TIME...MOT...LOC 2142Z 315DEG 20KT 3372 8947
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 4:15 PM CDT, 1 minute earlier.
Area forecast discussion, Jun 28, 4:15 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 415 PM CDT FRI JUN 28 2013 .SHORT TERM... ...SEVERE STORMS POSSIBLE TODAY THEN NEAR/BELOW NORMAL TEMPERATURES EXPECTED THIS WEEKEND INTO EARLY NEXT WEEK... FRIDAY EVENING THROUGH MONDAY MORNING...SOME THUNDERSTORM ACTIVITY IS DEVELOPING THIS AFTERNOON ALONG THE REMNANT OUTFLOW BOUNDARY FROM STORMS EARLIER THIS MORNING IN NORTHERN MS AND ALSO ON THE CONVERGENCE AXIS OF THE OUTFLOW BOUNDARY/COLD FRONT IN CENTRAL AR. THIS COLD FRONT WILL BE THE FOCUS OF MOST THUNDERSTORM ACTIVITY THIS AFTERNOON TO EVENING AS INCREASING LIFT AND UNSTABLE CONDITIONS AND FLOW ALOFT WILL SUPPORT STRONG TO SEVERE STORMS TONIGHT. OVERALL POPS FOR TONIGHT STAYED CLOSE TO MAV GUIDANCE BUT HAD TO INCREASE POPS SLIGHTLY UP IN THE NW DUE TO APPROACHING LIFT FROM UPPER DISTURBANCE/COLD FRONT MOVING INTO THE REGION. HI-RES GUIDANCE DOES INDICATE MORE ROBUST DEVELOPMENT POSSIBLE ALONG THE COLD FRONT TONIGHT AS CAPPING ERODES TONIGHT. GUIDANCE SEEMED IN GOOD AGREEMENT OVERNIGHT FOR LOWS AND WENT CLOSE TO MAV. ALSO INCREASING SUBSIDENCE BEHIND THE FRONT WILL BEGIN TO CLEAR CLOUDS FROM NW/SE TONIGHT AFTER 00Z SATURDAY AND SHOULD BE CLEAR OF MOST OF THE AREA BY AROUND 12Z SATURDAY. HOWEVER..THE COLD FRONT WILL BEGIN TO SLOW AND SOME CLOUD COVER/SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG/SE OF A LINE FROM MCCOMB TO MERIDIAN. DEEP UPPER TROUGHING OVER THE UPPER MS VALLEY/GREAT LAKES REGION AND ~100KT H3 JET WILL GRADUALLY PROPAGATE SOUTHWARD..AIDING IN DEEPENING THE UPPER TROUGH AND LEADING TO HEIGHT FALLS OVER THE ARKLAMISS REGION OVER THE NEXT FEW DAYS. H5 UPPER WAVE WILL INCREASE ISENTROPIC LIFT AND LEAD TO SOME CLOUDS ALONG THE HIGHWAY 82 CORRIDOR ON SATURDAY AFTERNOON. TEMPERATURES WILL BE CLOSE TO MAV IN THE LOW/MID 90S ON SATURDAY WITH COOLER TEMPERATURES ALONG AREAS IN THE NORTH. THIS WAVE WILL ALSO HELP CLEAR THE COLD FRONT OUT OF THE REGION BY SUNDAY MORNING. GUIDANCE SEEMS IN GOOD AGREEMENT THE FRONT BEGINS TO MOVE OUT OF THE REGION BY 00Z SUNDAY. TEMPERATURES WILL BE SLIGHTLY COOLER SUNDAY AND MONDAY MORNINGS IN THE MID/UPPER 60S WHICH IS NEAR A BLEND OF MAV/MET GUIDANCE. INCREASING TROUGHING AND ISENTROPIC LIFT FROM UPPER WAVES IN THE NORTHERLY FLOW ALOFT WILL INCREASE CLOUD COVER IN THE HIGHWAY 82 CORRIDOR ON SUNDAY. ANOMOUSLY LOW HEIGHTS/DECREASING TEMPERATURES ALOFT WILL LEAD TO BELOW NORMAL TEMPERATURES IN THE MID 80S IN THE NORTH TO LOW 90S IN THE SOUTH. INCREASING LIFT WILL LEAD TO SOME SHOWERS/THUNDERSTORMS IN THE NORTH ON SUNDAY AFTERNOON TO EVENING. INCREASING MOISTURE AND VERTICAL TOTALS APPROACHING 24-25 DEG C WILL SUPPORT SOME THUNDERSTORM ACTIVITY IN THE N/NE SUNDAY AFTERNOON. THIS ACTIVITY SHOULD WEAKEN BEFORE 00Z MONDAY. THIS ACTIVITY SHOULD BE MOSTLY LIGHT SHOWERS/RAINFALL AT MOST. REST OF THE FORECAST IS ON TRACK AND PREVIOUS LONG TERM DISCUSSION IS ATTACHED. /DC/ .LONG TERM...SUNDAY THROUGH NEXT FRIDAY...SLIGHTLY TO DECENTLY BELOW NORMAL TEMPERATURES EXPECTED WITH AT LEAST SLIGHTLY ABOVE NORMAL CHANCES FOR RAIN/STORMS THROUGH THE LONG TERM PERIOD. GOOD MODEL AGREEMENT CONTINUES TO INDICATE AN ANOMALOUSLY DEEP TROUGH ACROSS THE ERN CONUS WILL DEVELOP DUE TO STRONG BLOCKING INTO THE MID-ATLANTIC LATITUDES TOWARDS THE ERN CANADIAN MARITIME. CIPS ANALOGS CONTINUE TO SHOW -2 TO -2.5 STANDARD DEVIATION (STD) BELOW NORMAL H5 HEIGHTS IN CONJUNCTION WITH -2 STD BELOW NORMAL H85 TEMPS BEGINNING SUNDAY AND PERSISTING TO A VARYING DEGREE THROUGH WEDNESDAY AS THE TROUGH SLOWLY RETROGRADES WEST. THIS SET-UP WILL CERTAINLY FAVOR BELOW NORMAL TEMPERATURES BY 3-7F DEGREES SUN-WED TIME-FRAME WITH PERIODS OF SHOWERS AND STORMS ASSOCIATED WITH THIS FEATURE. PRECIPITATION WILL BE TRICKY THROUGH THE FIRST HALF AS FAR AS EXACT TIMING WITH LOW-LVLS INITIALLY BEING LIMITED IN MOISTURE WITH PWATS AOB 1" SUNDAY AND SLOWLY CREEP UP TO 1.3" INTO WEDNESDAY UNDER CONTINUED NW FLOW. ALSO, THE POSITIONING THE TROUGH AXIS MAY BE A TOUCH TOO FAR WEST SUNDAY INTO PORTIONS OF MONDAY TO REALIZE FULL DYNAMIC LIFT WHICH WILL LIKELY BE FARTHER NE OF THE REGION. YET, TUESDAY AND ESPECIALLY IN TO WEDNESDAY THE TROUGH AXIS SHOULD RETROGRADE WEST, PLACING REGION IN MORE FAVORABLE SW FLOW AND ENTRANCE REGION OF H25 JET WITH BETTER LIFT VIA Q-VECTOR CONVERGENCE SIGNALS. RAISED POPS ABOUT 10% OR SO IN LINE WITH THIS THINKING. THE ANOMALOUS TROUGH WILL BACK AWAY FROM THE REGION TO THE WEST THURSDAY INTO FRIDAY, ALLOWING FOR INCREASING H7-5 HEIGHTS BACK ACROSS THE REGION FROM THE EAST. AS THIS OCCURS AND WITH SFC HIGH PRESSURE OVER THE CAROLINAS, DEEP GULF MOISTURE LOOKS TO INFILTRATE BACK INTO THE REGION WITH PWATS UP OVER 2", SETTING THE STAGE FOR DECENT SHOWER/STORM COVERAGE LATE INTO NEXT WEEK. /ALLEN/ && .AVIATION...VFR CONDITIONS CONTINUE THIS AFTERNOON. ADDITIONAL SHRA/TSRA DEVELOPING THIS AFTERNOON ACROSS THE AREA AS AFTERNOON HEATING INTERACTS WITH RESIDUAL BOUNDARIES ACROSS THE AREA. THIS WILL BRING LOCAL MVFR TO IFR CONDITIONS. A STORM AFFECTING A SPECIFIC TAF SITE IS LOW CONFIDENCE BUT HAVE INCLUDED VCTS IN TAFS AND AMENDMENTS NEEDED AS CONVECTION DEVELOPS. A COLD FRONT WILL MOVE INTO THE NW DELTA BY 09Z SAT AND AROUND HBG BY 21Z SAT. OUTSIDE OF TSTM ACTIVITY...VFR CONDITIONS WILL PREVAIL THROUGH SATURDAY. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 92 65 89 / 30 14 9 12 MERIDIAN 70 93 65 89 / 38 21 10 15 VICKSBURG 69 91 63 89 / 27 6 8 10 HATTIESBURG 74 95 67 91 / 40 41 12 9 NATCHEZ 72 90 65 89 / 28 16 6 5 GREENVILLE 70 91 67 84 / 19 6 9 17 GREENWOOD 69 90 66 85 / 19 5 10 19 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DC/ALLEN/28/
Hazardous weather outlook, Jun 28, 2:58 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 258 PM CDT FRI JUN 28 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 292000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 258 PM CDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS UP TO 60 MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 28
In the hours before
Special weather statement, Jun 28, 2:49 PM CDT, 1 hour 27 minutes before
MSZ058-282020-
CLARKE MS-
249 PM CDT FRI JUN 28 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
249 PM CDT FRI JUN 28 2013
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO
NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM THE CLARKE
COUNTY...JASPER COUNTY BORDER TO 4 MILES NORTHEAST OF QUITMAN...TO
SYKES AT 248 PM CDT...MOVING SOUTHEAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN CLARKE COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3200 8845 3190 8848 3205 8892 3222 8891
3222 8889 3217 8843
TIME...MOT...LOC 1948Z 297DEG 15KT 3209 8869
JCSpecial weather statement, Jun 28, 2:51 PM CDT, 1 hour 25 minutes before
MSZ058-282020-
CLARKE MS-
251 PM CDT FRI JUN 28 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
251 PM CDT FRI JUN 28 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES SOUTHEAST OF
SYKES TO 4 MILES WEST OF QUITMAN AT 251 PM CDT...MOVING SOUTHEAST AT
20 MPH.
VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHERN CLARKE COUNTY SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3189 8847 3185 8865 3208 8892 3213 8891
3212 8852 3206 8845
TIME...MOT...LOC 1951Z 307DEG 19KT 3204 8856 3205 8879
BKSpecial weather statement, Jun 28, 4:05 PM CDT, 11 minutes before
MSZ026-282135-
GRENADA MS-
405 PM CDT FRI JUN 28 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT FRI JUN 28 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL
AND 40 MPH WINDS WAS LOCATED 7 MILES NORTH OF GORE SPRINGS AT 405 PM
CDT...MOVING SOUTHEAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EASTERN GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3386 8950 3373 8950 3368 8951 3368 8957
3385 8974 3387 8972 3388 8971 3387 8951
TIME...MOT...LOC 2105Z 316DEG 24KT 3384 8958
19Special weather statement, Jun 28, 4:10 PM CDT, 6 minutes before
MSZ026-282140-
GRENADA MS-
410 PM CDT FRI JUN 28 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
410 PM CDT FRI JUN 28 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 MPH WINDS WAS LOCATED 9 MILES NORTHWEST OF LEFLORE AT 410 PM
CDT...MOVING SOUTHEAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WESTERN GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3368 8979 3368 9013 3372 9014 3381 9014
3382 9013 3382 8997
TIME...MOT...LOC 2110Z 316DEG 24KT 3379 9011
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:51 PM CDT | Special Weather Statement | JAN | Bolivar | 39 min |
| Jun 27, 9:07 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 53 min |
| Jun 27, 9:18 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 42 min |
| Jun 28, 2:49 PM CDT | Special Weather Statement | JAN | Clarke | 31 min |
| Jun 28, 2:51 PM CDT | Special Weather Statement | JAN | Clarke | 29 min |
| Jun 28, 3:09 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 51 min |
| Jun 28, 4:05 PM CDT | Special Weather Statement | JAN | Grenada | 30 min |
| Jun 28, 4:10 PM CDT | Special Weather Statement | JAN | Grenada | 30 min |
| Jun 28, 4:21 PM CDT | Special Weather Statement | JAN | Leflore | 44 min |
| Jun 28, 4:26 PM CDT | Special Weather Statement | JAN | Sunflower | 44 min |
| Jun 28, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 66 min |
| Jun 28, 4:49 PM CDT | Severe Thunderstorm Warning | JAN | Carroll | 56 min |
| Jun 28, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery, Webster | 48 min |
| Jun 28, 5:22 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 53 min |
| Jun 28, 5:41 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 49 min |
| Jun 28, 5:44 PM CDT | Special Weather Statement | JAN | Carroll | 61 min |
| Jun 28, 6:06 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Sunflower, Washington | 39 min |
| Jun 28, 6:10 PM CDT | Special Weather Statement | JAN | Noxubee, Winston | 30 min |
| Jun 28, 6:13 PM CDT | Special Weather Statement | JAN | Carroll | 47 min |
| Jun 28, 6:20 PM CDT | Special Weather Statement | JAN | Holmes | 45 min |
| Jun 28, 6:22 PM CDT | Special Weather Statement | JAN | Attala | 43 min |
| Jun 28, 6:27 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 33 min |
| Jun 28, 6:34 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Yazoo | 41 min |
| Jun 28, 6:38 PM CDT | Special Weather Statement | JAN | Sharkey, Yazoo | 47 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.